MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE®; CONTAINER, I.V.

B. BRAUN MEDICAL INC. PINNACLE®; CONTAINER, I.V.
Model Number 2112349
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: one bag had coring inside.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).One (1) compounded bag was received for evaluation.When the compounded solution was filtered, blackish particles were found in the bag.The particles were too small to analyze under ft-ir analysis.There were no product deviations, and the particles could not be attributed to the production process.Since the bags had been filled, it is possible that the contamination occurred during the filling process.Review of the device history record performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key8799484
Report Number2523676-2019-00125
Device Sequence Number11472728
Product Code KPE
UDI-Device Identifier04046964200700
UDI-Public(01)04046964200700
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model Number2112349
Device Catalogue Number2112349
Device Lot Number18L23
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1